# SDR CA970131002

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Part number: F76632R
- Condition: Stone Damage
- Location: Le Face Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND LIGHT STONE DAMAGE TO THE LEADING EDGE OF THE PROPELLER FACE SIDE.
